advertisement
Question
Posted by: reyno | 2010-12-02

hi

i dont know if i have jock itch. My testicles gets itchy when i sweat down there. my skin sometimes get flaky and peels off Can i use something like stop itch cream! i have used lamisil for about 4 weeks and it did not go away? Can it be my underwear? Please help i dont know what to do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Reyno
If you have jock itch the skin will be red/brown - see this picture http://www.healthhype.com/jock-itch-pictures-causes-and-treatment.html
Rather not use stop itch as this contains cortisone and may cause thinning of the skin and even stimulate the growth of fungal skin infections. Try wearing cotton underwear or boxer shorts to keep the area dry and cool. One sometimes has to use antifungal creams for up to 6 weeks for fungal infections. You can also use an antifungal powder like Mycota in the groin area.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Chris | 2010-12-02

Sorry my maat, jy moet dokter toe gaan, jou totter is vrot.

Reply to Chris
Posted by: Cyberdoc | 2010-12-02

Hallo Reyno
If you have jock itch the skin will be red/brown - see this picture http://www.healthhype.com/jock-itch-pictures-causes-and-treatment.html
Rather not use stop itch as this contains cortisone and may cause thinning of the skin and even stimulate the growth of fungal skin infections. Try wearing cotton underwear or boxer shorts to keep the area dry and cool. One sometimes has to use antifungal creams for up to 6 weeks for fungal infections. You can also use an antifungal powder like Mycota in the groin area.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement